# SDR MALA030554

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAR
- Part serial: OFF01177
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT STALL FAIL LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED THE AOA VANE PN 861CAR SN OFF 01177 SN ON 01105,IAW SF3 AMM 27-35-05 OPS CHECKS GOOD STALL WARNING /IDENT SYS IAW SF3AMM 27-35-00-5 OPS CHECKS GOOD.
